On the Minimal Idempotents of Twisted Group Algebras of Cyclic 2-Groups
Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 321
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1998_12_3-4_a7,
author = {J. Epitropov and T. Mollov and N. Nachev},
title = {On the {Minimal} {Idempotents} of {Twisted} {Group} {Algebras} of {Cyclic} {2-Groups}},
journal = {Mathematica balkanica},
pages = {321},
year = {1998},
volume = {12},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a7/}
}
J. Epitropov; T. Mollov; N. Nachev. On the Minimal Idempotents of Twisted Group Algebras of Cyclic 2-Groups. Mathematica balkanica, Tome 12 (1998) no. 3-4, p. 321. http://geodesic.mathdoc.fr/item/MABA_1998_12_3-4_a7/